# SDR A6WA202010077315

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 38,339 hours, 36,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 60035031
- Condition: Corroded
- Location: Bs 513-610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LBL 27 FS 610 HAS CORROSION AND PITTING ON T-CAP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT CARGO T-CAP LBL 27 FS 610 TO FS 513, IAW BOMBARDIER DRAWING 601R35031AND CRJ200 SRM 51-40-11.
